# SDR AALA20011345

- Difficulty date: June 8, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1174-1308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 1.  REMOVED CORRODED SEAT TRACK NR 1 AND INSTALLED NEW SEAT TRACK NR 1 FROM FS 1174-1308 SRM 51-01.  (M)
